# SDR DALA13004973214

- Difficulty date: January 25, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 2 ENG PYLON UPPER SPAR, SPIGOT FITTING BORE PITTED.  MAX DIA OF SPIGOT FITTING IS 4.335", AFTER REWORK DIA IS 4.337 " FOUND TO BE OUT OF LIMITS IAW SRM 54-51-12, FIG 101, SH. 2.  REPLACED SPIGOT FITTING IAW SRM 54-51-41-400-001- A.
